HSA warns against adulterated health products from overseas after three fall ill
Published on Feb 26, 2013 1:03 PM
Three people suffered from serious adverse reactions after consuming health products that contain undeclared ingredients.
Two of them were taking Ginseng Baji Gu Ci Wan and Tu Chong Ginseng Wan Le Seang for pain relief and gout. A third patient took X-Tract Nature pills for migraines.
A woman in her 30s and a man in his 60s suffered from Cushing's syndrome as a result. The condition is a disorder that occurs when a person's body is exposed to high levels of steroid hormones. Symptoms include a round or "moon face", unexplained weight gain over a period of time, and upper body obesity.
The third victim, a woman in her mid-50s, experienced rapid relief of her migraine symptoms after taking two bottles of X-Tract Nature.
To continue reading, log in if you are a subscriber
Enjoy 2 weeks of unlimited digital access to The Straits Times. Get your free access now!